# SDR AWXA960533

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2622 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY FLOOR LIGHT SIGNS AT R1, L1 AND RIGHT OVERWING INOP.  REMOVED AND REPLACED BATTERY PACK M1050.  OPS CHECKED GOOD.  (M)
